# SDR XDKC2014F00093

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N9515G
- Make and model: Cessna U206F
- Aircraft serial: U20601715
- Aircraft time: 12,688 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 12116014S
- Condition: Cracked
- Location: Zone 700
- Part time: 12,688 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCOVERED CRACKS IN THE LT MLG FITTING.
